Bohmian trajectories and Klein's paradox

G. Grübl, R. Moser and K. Rheinberger

Institut für Theoretische Physik der Universität Innsbruck,
A-6020 Innsbruck, Technikerstr. 25, Austria

Submitted September 12, 2000


Abstract. We compute the Bohmian trajectories of the incoming scattering plane waves for Klein's potential step in explicit form. For finite norm incoming scattering solutions we derive their asymptotic space-time localization and we compute some Bohmian trajectories numerically. The paradox, which appears in the traditional treatments of the problem based on the outgoing scattering asymptotics, is absent.

J. Phys. A: Math. Gen. 34, 2753-2764 (2001).

Preprint. pdf-file, 14 pages, 3 figures, 315 kB.